Modern Bayesian Asymptotics

Walker, S.G. (2004) Modern Bayesian Asymptotics. Statistical Science, 19 (1). pp. 111-117. ISSN 0883-4237. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1214/088342304000000134

Abstract

A survey of modern Bayesian asymptotics is given. Specific attention is paid to the Hellinger consistency of posterior distributions and the asymptotic study of Bayes factors.

Item Type: Article
Uncontrolled keywords: Bayes factor; Bayes nonparametrics; consistency; Hellinger distance
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 02 Oct 2008 17:02
Last Modified: 14 Jan 2010 14:41
Resource URI: http://kar.kent.ac.uk/id/eprint/10585 (The current URI for this page, for reference purposes)
  • Depositors only (login required):